U.S. doctors online nowAsk doctors free
OR
A 18-year-old male asked:

Can you take gaba from gnc with zoloft and buspar (buspirone) i have been on buspar (buspirone) an zoloft with no problems for months ?

2 doctor answers3 doctors weighed in
Dr. Jerald Ratner
Psychiatry 51 years experience
Caution: The interaction of GABA with Zoloft and Buspar (buspirone) is unknown;so you would not want to add GABA due to possible untoward effects.
Dr. Paul Pyles
Addiction Medicine 33 years experience
Great Question!: GABA combined with your medication could make you drowsy. Good for you to ask! It is always a good idea to ask questions before adding over the counter medications or supplements to your medication. Talk to your doctor first before adding or making any changes. Best wishes!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

OR
A 18-year-old male asked:

Can you take gaba from gnc with Zoloft and BuSpar (buspirone) ?

1 doctor answer1 doctor weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Gaba/Zoloft/Buspar: Gaba has calming effect, but concern is mixing Zoloft with Buspar, (buspirone) since the combination has potential of inducing Serotonin syndrome.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 22, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.